On sectional curvature of a Riemannian manifold with semi-symmetric metric connection

Volume 101 / 2011

Füsun Özen Zengin, S. Aynur Uysal, Sezgin Altay Demirbag Annales Polonici Mathematici 101 (2011), 131-138 MSC: 53B15, 53B20. DOI: 10.4064/ap101-2-3

Abstract

We prove that if the sectional curvature of an $n$-dimensional pseudo-symmetric manifold with semi-symmetric metric connection is independent of the orientation chosen then the generator of such a manifold is gradient and also such a manifold is subprojective in the sense of Kagan.

Authors

  • Füsun Özen ZenginDepartment of Mathematics
    Istanbul Technical University
    34469 Istanbul, Turkey
    e-mail
  • S. Aynur UysalDepartment of Mathematics
    Dogus University
    Kadıköy, Istanbul, Turkey
    e-mail
  • Sezgin Altay DemirbagDepartment of Mathematics
    Istanbul Technical University
    34469 Istanbul, Turkey
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image